# SDR ASAA2023090945043

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,211 hours, 2,038 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT EXP PERFORMED CROSSFEED VALVE CHECK & DID NOT GET CORRECT INDICATION OF OPEN POSITION. ( NO LIGHT BLUE LIGHT) ATTEMPTED 2ND TRY TO SHOW F.O. STILL NOT CORRECT ON 3RD ATTEMPT VALVE FUNCTION PROPERLY. GROUNDED - YES. PERFORMED IFIM TASK 28-22-00-810-802 AFTER INITIAL EVALUATION CROSS FEED VALVE OPPERATES CORRECTLY. NO MAINT HISTORY LAST 90 DAYS. SEAMC MOC JEFF NOTIFIED.CERTI # TSAR174M.
